# SDR REXA2019082601299

- Difficulty date: August 26, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 29,019 hours, 19,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SILL ANGLE AT SERVICE DOOR SURROUND STRUCTURE. (R1)(TCI 53-20-219). SILL ANGLE AT SERVICE DOOR SURROUND STRUCTURE WAS REPLACED FOR A NEW ONE PER SRM 51-42-21-001-001-A01, AND 51-42-06-001-001-A01. (LEVEL CORROSION 2)
